# SDR CA120907003

- Difficulty date: September 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Part number: 115M7481X
- Condition: Failed
- Location: Psu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SEVERAL INSERTS INSTALLED IN PSU PANELS WERE FOUND TO BE DETACHING FROM INSTALLED LOCATIONS DURING MAINTENANCE. PSU PANELS WERE UNDER STC: SA08-66, ISSUE 3. RDA APPROVAL IS BEING INITIATED WITH ENGINEERING COMPANY.
